JournalsrsmupVol. 133pp. 11–77

Mixed Hodge complexes and higher extensions of mixed Hodge modules on algebraic varieties

  • Florian Ivorra

    Université de Rennes 1, France
Mixed Hodge complexes and higher extensions of mixed Hodge modules on algebraic varieties cover
Download PDF

Abstract

In [1, 2] A. Beilinson provides a description of the bounded derived category of polarizable mixed Hodge structures in terms of the more flexible triangulated category of polarizable mixed Hodge complexes. In this work we provide a partial generalization of this result to higher dimension.

Cite this article

Florian Ivorra, Mixed Hodge complexes and higher extensions of mixed Hodge modules on algebraic varieties. Rend. Sem. Mat. Univ. Padova 133 (2015), pp. 11–77

DOI 10.4171/RSMUP/133-2